Journal of Differential Geometry

A universal upper bound on density of tube packings in hyperbolic space

Andrew Przeworski

Abstract

Using techniques developed to solve the corresponding Euclidean problem, we produce a universal upper bound on the density of a packing of tubes in H3.

Article information

Source
J. Differential Geom., Volume 72, Number 1 (2006), 113-127.

Dates
First available in Project Euclid: 28 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1143593127

Digital Object Identifier
doi:10.4310/jdg/1143593127

Mathematical Reviews number (MathSciNet)
MR2215457

Zentralblatt MATH identifier
1098.52005

Citation

Przeworski, Andrew. A universal upper bound on density of tube packings in hyperbolic space. J. Differential Geom. 72 (2006), no. 1, 113--127. doi:10.4310/jdg/1143593127. https://projecteuclid.org/euclid.jdg/1143593127


Export citation